Rocky Mountain Journal of Mathematics

Modular transformations and generalizations of several formulae of Ramanujan

Bruce C. Berndt

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 7, Number 1 (1977), 147-190.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130041

Digital Object Identifier
doi:10.1216/RMJ-1977-7-1-147

Mathematical Reviews number (MathSciNet)
MR429703

Zentralblatt MATH identifier
0365.10021

Citation

Berndt, Bruce C. Modular transformations and generalizations of several formulae of Ramanujan. Rocky Mountain Journal of Mathematics 7 (1977), no. 1, 147--190. doi:10.1216/RMJ-1977-7-1-147. http://projecteuclid.org/euclid.rmjm/1250130041.


Export citation